Alert archive / New Mexico / Red Flag Warnings in 2016

Red Flag Warning 7, NWS El Paso, TX

March 13, 2016El Paso County, Hudspeth County, Texas; 7 counties in New Mexico

NWS El Paso, TX issued this red flag warning at Mar 13, 2016, 1:09 PM MDT for El Paso County, Hudspeth County, Texas; 7 counties in New Mexico. It took effect at Mar 14, 2016, 1:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 13, 2016, 1:09 PM MDT (19:09 UTC)
In effect from
Mar 14, 2016, 1:00 PM MDT
Expired
Mar 14, 2016, 7:00 PM MDT
In force
6 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 64 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 7.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2016-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2016-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2258 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

561 
WWUS84 KEPZ 131909
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
109 PM MDT SUN MAR 13 2016

...CONTINUED DRY AND BREEZY WEATHER WILL PROVIDE CRITICAL RED
FLAG CONDITIONS OVER THE LOWLANDS OF SOUTHERN NEW MEXICO AND FAR
WEST TEXAS MONDAY AFTERNOON...

.MODERATE TO STRONG WESTERLY WINDS ALOFT ALONG WITH A SURFACE
TROUGH OF LOW PRESSURE EAST OF THE MOUNTAINS IN EASTERN NEW MEXICO
WILL RESULT IN SUSTAINED WINDS OF 20 MPH OR MORE MONDAY
AFTERNOON. THESE WINDS WILL BE IN AREAS WHERE HUMIDITIES WILL BE
LESS THAN 15 PERCENT AND WHERE FIRE DANGER WILL REMAIN HIGH.
WINDS WILL GRADUALLY DIMINISH IN THE EARLY EVENING HOURS AND
HUMIDITIES WILL GRADUALLY INCREASE.

NMZ111-112-TXZ055-056-140300-
/O.NEW.KEPZ.FW.W.0007.160314T1900Z-160315T0100Z/
NEW MEXICO FIRE WEATHER ZONE 111
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
LNZ-TEXAS FIRE WEATHER ZONE 055
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056
 HUDSPETH COUNTY-
109 PM MDT SUN MAR 13 2016

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT MONDAY FOR LOW
HUMIDITIES AND STRONG WINDS FOR FIRE WEATHER ZONES
055...056...111 AND 112...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM
MDT MONDAY. 

* AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. 
  FIRE WEATHER ZONES 055 AND 056. 

* WIND...WEST WINDS OF 20 TO 25 MPH WITH ISOLATED GUSTS TO 30 MPH.

* HUMIDITY...10 TO 15 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

20
3 follow-up statements
814 
WWUS84 KEPZ 140258
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
858 PM MDT SUN MAR 13 2016

...CONTINUED DRY AND BREEZY TO WINDY WEATHER WILL PROVIDE
CRITICAL RED FLAG CONDITIONS OVER THE LOWLANDS OF SOUTHERN NEW
MEXICO AND FAR WEST TEXAS MONDAY AFTERNOON...

.MODERATE TO STRONG WESTERLY WINDS ALOFT ALONG WITH A SURFACE
TROUGH OF LOW PRESSURE EAST OF THE MOUNTAINS IN EASTERN NEW
MEXICO...WILL RESULT IN SUSTAINED WINDS OF 20 MPH OR MORE MONDAY
AFTERNOON. THESE WINDS WILL BE IN AREAS WHERE HUMIDITIES WILL BE
LESS THAN 15 PERCENT AND WHERE FIRE DANGER WILL REMAIN HIGH. WINDS
WILL GRADUALLY DIMINISH IN THE EARLY EVENING HOURS AND HUMIDITIES
WILL SLOWLY INCREASE.

NMZ111-112-TXZ055-056-141400-
/O.CON.KEPZ.FW.W.0007.160314T1900Z-160315T0100Z/
NEW MEXICO FIRE WEATHER ZONE 111
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
LNZ-TEXAS FIRE WEATHER ZONE 055
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056
 HUDSPETH COUNTY-
858 PM MDT SUN MAR 13 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT
MONDAY FOR LOW HUMIDITIES AND STRONG WINDS FOR FIRE WEATHER ZONES
055...056...111 AND 112...

* AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. 
  FIRE WEATHER ZONES 055 AND 056. 

* WIND...WEST WINDS OF 20 TO 25 MPH WITH ISOLATED GUSTS TO 30 
  MPH.

* HUMIDITY...10 TO 15 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
TRIPOLI
708 
WWUS84 KEPZ 141246
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
646 AM MDT MON MAR 14 2016

...CONTINUED DRY AND BREEZY TO WINDY OVER THE LOWLANDS THIS 
AFTERNOON...

.MODERATE TO STRONG WESTERLY WINDS ALOFT ALONG WITH A SURFACE
TROUGH OF LOW PRESSURE IN EASTERN NEW MEXICO...WILL RESULT IN
SUSTAINED WINDS OF 20 MPH OR MORE MONDAY AFTERNOON. THESE WINDS
WILL BE IN AREAS WHERE HUMIDITIES WILL BE LESS THAN 15 PERCENT AND
WHERE FIRE DANGER WILL REMAIN HIGH. WINDS WILL GRADUALLY DIMINISH
IN THE EARLY EVENING HOURS AND HUMIDITIES WILL SLOWLY INCREASE.

NMZ111-112-TXZ055-056-142100-
/O.CON.KEPZ.FW.W.0007.160314T1900Z-160315T0100Z/
NEW MEXICO FIRE WEATHER ZONE 111
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
LNZ-TEXAS FIRE WEATHER ZONE 055
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056
 HUDSPETH COUNTY-
646 AM MDT MON MAR 14 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM MDT THIS EVENING FOR LOW HUMIDITIES AND STRONG WINDS FOR
FIRE WEATHER ZONES 055...056...111 AND 112...

* AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. 
  FIRE WEATHER ZONES 055 AND 056. 

* WIND...WEST WINDS OF 20 TO 25 MPH WITH ISOLATED GUSTS TO 30 
  MPH.

* HUMIDITY...8 TO 15 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
26
417 
WWUS84 KEPZ 142024
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
224 PM MDT MON MAR 14 2016

...CONTINUED DRY AND BREEZY TO WINDY OVER THE LOWLANDS THIS
AFTERNOON...

.MODERATE TO STRONG WESTERLY WINDS ALOFT ALONG WITH A SURFACE
TROUGH OF LOW PRESSURE IN EASTERN NEW MEXICO...WILL RESULT IN
SUSTAINED WINDS OF 20 MPH OR MORE THROUGH THE AFTERNOON. THESE
WINDS WILL BE IN AREAS WHERE HUMIDITIES WILL BE LESS THAN 15
PERCENT AND WHERE FIRE DANGER WILL REMAIN HIGH. WINDS WILL
GRADUALLY DIMINISH IN THE EARLY EVENING HOURS AND HUMIDITIES WILL
SLOWLY INCREASE.

NMZ111-112-TXZ055-056-150100-
/O.CON.KEPZ.FW.W.0007.000000T0000Z-160315T0100Z/
NEW MEXICO FIRE WEATHER ZONE 111
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
LNZ-TEXAS FIRE WEATHER ZONE 055
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056
 HUDSPETH COUNTY-
224 PM MDT MON MAR 14 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR LOW HUMIDITIES AND STRONG WINDS FOR FIRE WEATHER ZONES 055...
056...111 AND 112...

* AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. 
  FIRE WEATHER ZONES 055 AND 056. 

* WIND...WEST WINDS OF 20 TO 25 MPH WITH ISOLATED GUSTS TO 30 
  MPH.

* HUMIDITY...8 TO 15 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
26

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Mar 13, 1:54 AM MST, 10 hours 15 minutes earlier.

Area forecast discussion, Mar 13, 1:54 AM MST, 10 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
154 AM MST SUN MAR 13 2016

.SYNOPSIS...
DEEP WESTERLY FLOW WILL SET UP AND PERSIST THROUGH THE UPCOMING
WEEK TO KEEP THE BORDERLAND DRY AND MILD. TEMPERATURES WILL RUN 5
TO 8 DEGREES WARMER THAN AVERAGE. SKIES WILL BE PREDOMINANTLYCLEAR
WITH JUST SOME PASSING HIGH CLOUDS. WINDS WILL BE BREEZY TODAY...A
BIT WINDY ON MONDAY...AND THE LIGHTER FOR THE REST OF THE WEEK.

&&

.DISCUSSION...
YESTERDAY'S TIGHTLY PACKED UPPER LOW IS NOW RAPIDLY CUTTING EAST
ACROSS THE TEXAS PANHANDLE. AS IT MOVES AWAY PRESSURE GRADIENTS
WILL RELAX OVERNIGHT AND HELP TO SLOWLY EASE WINDS. HOWEVER EAST
SLOPES WILL CONTINUE WITH STRONG GUSTS UNTIL MORNING. TODAY WEAK
RIDGING ALOFT MOVES OVER THE REGION BUT RESIDUAL GRADIENT WINDS
WILL MAKE FOR A BREEZY DAY. THE DAY WILL BE WARM AND DRY WITH
ONLY SOME HIGH THIN CLOUDS MAKING FOR A GENERALLY SUNNY DAY.
TEMPERATURES WILL RANGE 5-7 DEGREES ABOVE AVERAGE.

FOR THE REST OF THE FORECAST CYCLE NOT A LOT OF SIGNIFICANT CHANGE
AS THE FLOW PATTERN ALOFT REMAINS RELATIVELY FLAT WITH DEEP
WESTERLY FLOW KEEPING THE AREA DRY AS THE STORM TRACK STAYS WELL
TO THE NORTH. WARMER FOR MONDAY AND TUESDAY WITH LOWLANDS
APPROACHING THE 80 DEGREE MARK AGAIN. SLIGHT COOLING BEHIND A
PASSING UPPER WAVE AND WEAK SURFACE FRONT...BUT ONLY BY A FEW
DEGREES...KEEPING TEMPS STILL ABOVE AVE. LIGHTER WINDS FOR THE
REGION FOR BOTH TUE AND WED.

THUR AND FRI BACK TO A BREEZY-WINDY PATTERN AS ANOTHER SHARPER
WAVE PASSES NORTH. WE STAY DRY...BUT SEE INCREASED WINDS WITH DEEP
SURFACE TROUGHING TO OUR EAST AND AFTERNOON MIX DOWN OF 30-35KT
WINDS ALOFT. THE SYSTEM PASSES TO OUR NORTH SATURDAY AND ALLOWS A
COLD FRONT TO DROP IN FROM THE NORTH. THIS WILL COOL TEMPS FOR
SATURDAY BACK TO NORMALS. NO PCPN EXPECTED WITH THIS WAVE/FRONT
COMBO FOR THE THU-SAT PERIODS.

&&

.AVIATION...VALID 13/12Z-14/12Z...
VFR CONDITIONS FOR ALL TERMINALS THRU THE PERIOD. SKIES SKC-
SCT250. WINDS 270-290/11-15KTS...GUSTS ARND 25KTS AFT 20Z. WINDS
SLACKENING TO 8-12KTS AFT 03Z.

&&

.FIRE WEATHER...
CONDITIONS MODERATED TODAY...AND MOST AREAS WILL REMAIN BELOW RED
FLAG CRITERIA...BUT STILL POTENTIAL SOME FOR ELEVATED FIRE DANGER
ACROSS THE LOWLANDS THIS AFTERNOON. ALSO ELEVATED FIRE CONDITIONS
WITH POSSIBLE RED FLAG CONDITIONS MAY EXIST MONDAY FOR ZONES 111
112 55 56. WINDS WILL REMAIN BREEZY TODAY AND POSSIBLY INCREASED
TO WINDY MONDAY BEFORE DECREASING TUESDAY. THE REGION WILL REMAIN
DRY THROUGH THE NEXT 5-7 DAYS AS DEEP WESTERLY FLOW CONTINUES.
TEMPERATURES WILL CONTINUE TO RUN 5-8 DEGREES ABOVE NORMAL INTO
NEXT WEEK AS DEEP DRY WESTERLY FLOW KEEPS THE REGION DRY AND MILD.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 77  50  80  53 /   0   0   0   0
SIERRA BLANCA           75  39  80  48 /   0   0   0   0
LAS CRUCES              73  40  79  45 /   0   0   0   0
ALAMOGORDO              75  38  79  47 /   0   0   0   0
CLOUDCROFT              57  29  60  33 /   0   0   0   0
TRUTH OR CONSEQUENCES   75  39  79  44 /   0   0   0   0
SILVER CITY             68  34  72  39 /   0   0   0   0
DEMING                  75  34  78  43 /   0   0   0   0
LORDSBURG               73  33  76  40 /   0   0   0   0
WEST EL PASO METRO      76  46  80  54 /   0   0   0   0
DELL CITY               78  41  80  44 /   0   0   0   0
FORT HANCOCK            78  47  83  51 /   0   0   0   0
LOMA LINDA              73  44  80  49 /   0   0   0   0
FABENS                  76  46  82  49 /   0   0   0   0
SANTA TERESA            76  41  79  49 /   0   0   0   0
WHITE SANDS HQ          76  42  79  51 /   0   0   0   0
JORNADA RANGE           76  30  79  38 /   0   0   0   0
HATCH                   77  36  80  44 /   0   0   0   0
COLUMBUS                77  33  80  44 /   0   0   0   0
OROGRANDE               78  43  79  52 /   0   0   0   0
MAYHILL                 67  35  69  40 /   0   0   0   0
MESCALERO               66  31  70  36 /   0   0   0   0
TIMBERON                65  35  69  40 /   0   0   0   0
WINSTON                 71  30  74  34 /   0   0   0   0
HILLSBORO               76  37  78  42 /   0   0   0   0
SPACEPORT               77  31  79  40 /   0   0   0   0
LAKE ROBERTS            67  25  72  29 /   0   0   0   0
HURLEY                  70  33  74  38 /   0   0   0   0
CLIFF                   71  23  74  28 /   0   0   0   0
MULE CREEK              70  22  75  24 /   0   0   0   0
FAYWOOD                 71  36  76  41 /   0   0   0   0
ANIMAS                  75  33  79  40 /   0   0   0   0
HACHITA                 75  30  79  40 /   0   0   0   0
ANTELOPE WELLS          75  33  79  43 /   0   0   0   0
CLOVERDALE              74  36  78  41 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

99/14/99
Hazardous weather outlook, Mar 13, 6:33 AM MDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
633 AM MDT SUN MAR 13 2016

NMZ401>417-TXZ418>424-141245-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
633 AM MDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. BREEZY AND MILD
WITH PLENTY OF SUNSHINE. BLOWING DUST SHOULD BE MINIMAL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WINDY CONDITIONS
MONDAY WITH SOME PATCHY BLOWING DUST POSSIBLE OVER THE SOUTHERN
DESERTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

BIRD

Nearby

Red Flag Warnings in New Mexico, 2016Red Flag Warnings in Texas, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.